# SDR SIMA20161017001

- Difficulty date: October 17, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 31,115 hours, 22,234 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY LIGHTS BURNING ODOR REPORTED BY FLIGHT ATTENDANTS.  OPC GALLEY LIGHTS IAW AMM 33-26-00. OPERATED GALLEY LIGHTS FOR SEVERAL HOURS WITH OUT HAVING ODORS IN GALLEY FROM LIGHTS. OPS CHECKED GOOD.
